# SDR 03FDEA00452

- Difficulty date: April 16, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727-200
- Aircraft serial: 21489
- Aircraft time: 35,406 hours, 26,242 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER HAS CORROSION (C53-113-01-2) 28L BS 950E+3 LBL 16 WL 150.     REPAIRED STR. 28L B.S. 950E+3  LBL1 6  WL 150  IAW SRM 53-10-3.
